# SDR CALA2023030600641

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 75,676 hours, 32,388 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: G4000VSVA02
- Condition: None
- Location: Eng #1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ENGINE COMPRESSORVALVE FAULT. ENG 1.ON T/O ROLL. REJECTEDT/O TS AND FOUND #1 ENGINE VSV ACTUATOR TO BE BAD. REMOVED #1 ENG VSV ACTUATOR REF MM 75-32-41-000-010-A. INSTALLED VARIABLE STATOR VANE (VSV ) ACTUATOR PER TASK 75-32-41-400-010-A , IDLE LEAK CHECKED NORMAL NO LEAKS NOTED, PERFORMED HIGH POWER ASSURANCE PER TASK 71-00-00-710-013-C NO FAULTS NOTED #1 ENG OPERATED NORMAL IMSP VARIABLE STATOR VANE (VSV ) INSTALLED TASK 75-32-41-400-010-A , CHECKED NORMAL NO LEAKS NOTED, PERFORMED HIGH POWER ASSURANCE PER TASK 71-00-00-710-013-C NO FAULTS NOTED #1 ENG OPERATED NORMAL PAT NUMBER UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1974447  SN OFF 5376 ACTUATOR, VARIA  OFF 31-7532-9-0002 5376 ON 31-7532-9-0002 7561
